Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Di Nardo, Elvira, Polito, Federico and Scalas, Enrico (2021) A fractional generalization of the Dirichlet distribution and related distributions. Fractional Calculus and Applied Analysis, 24. ISSN 1311-0454 (Accepted)

Fulger, Daniel, Scalas, Enrico and Germano, Guido (2013) Random numbers from the tails of probability distributions using the transformation method. Fractional Calculus and Applied Analysis, 16 (2). pp. 332-353. ISSN 1311-0454

Scalas, Enrico and Viles, Noèlia (2012) On the convergence of quadratic variation for compound fractional Poisson processes. Fractional Calculus and Applied Analysis, 15 (2). pp. 314-331. ISSN 1311-0454

This list was generated on Wed Jan 27 19:55:35 2021 GMT.